# SDR CALA2014092492277

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 93,074 hours, 14,721 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FRAME ANGLE SHEAR TIE AT BS 1562 BL0 IN AFT CARGO COMPARTMENT.  R & R SHEAR TIE AT BS 1562 BL0 IAW SRM 51-40-02 PARA 4 & 7 FIG 4, 7, 8 & 12 & SRM 53-00-07 FIG 101.
